# SDR 08FDEA03171

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Skin
- Part number: AVB7091501
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BEAVER TAIL LEFT SIDE SKIN IS CHAFED UNDER NR 2 AND 3 RIBS.  REMOVED DAMAGE IAW DC/MD-10 SRM 54-20-00; VOL I, FIG 9.  FABRICATED REPAIR IAW DC/MD-10 SRM 54-20-00; VOL I; FIG 9.  INSTALLED IAW DC/MD-10 SRM 51-31-01; VOL II.
